# SDR SWAA2015040138051

- Difficulty date: March 22, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N525SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26567
- Aircraft time: 68,962 hours, 64,949 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546564
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SHEAR TIE CORRODED AT BS 986, BETWEEN STR 20R - 21R.  R & R SHEAR TIE IAW DWG & SRM.
